Quick Search:

is currently disabled due to reindexing of the ZORA database. Please use Advanced Search.
uzh logo
Browse by:
bullet
bullet
bullet
bullet

Zurich Open Repository and Archive 

Barbour, A D; Hall, P (1985). On bounds to the rate of convergence in the central limit theorem. Bulletin of the London Mathematical Society, 17(2):151-156.

Full text not available from this repository.


Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
DDC:510 Mathematics
Language:English
Date:1985
Deposited On:19 Oct 2009 13:22
Last Modified:27 Nov 2013 18:37
Publisher:Oxford University Press
ISSN:0024-6093
Free access at:Related URL. An embargo period may apply.
Publisher DOI:10.1112/blms/17.2.151
Related URLs:http://user.math.uzh.ch/barbour/pub/Barbour/BHall_CLTRate.pdf
Citations:Web of Science®. Times Cited: 2
Google Scholar™

Users (please log in): suggest update or correction for this item

Repository Staff Only: item control page